# SDR ASOA2015040912573

- Difficulty date: March 16, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FS 477-581 HAS CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM SUPPLEMENT 53-41-49.  FABBED LT SEAT TRACK AT FS 477-581, COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00343, REV J, AS WRITTEN.   REMOVED SEAT TRACK FROM LBL 9, FS 477-581 IAW AMM 53-00-49-000-801.  INSTALLED SERVICEABLE LT SEAT TRACK AT FS 477-581 IAW AMM 
53-00-49-400-801 A11.
